A Jump Difusion Yield Factor Model of Interest Rate
No abstract is available for this item.
|Date of creation:||Oct 2001|
|Date of revision:|
|Contact details of provider:|| Postal: Rua Quatá 300, São Paulo, SP 04546-042|
Web page: http://www.insper.edu.br/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ahn, Chang Mo & Thompson, Howard E, 1988. " Jump-Diffusion Processes and the Term Structure of Interest Rates," Journal of Finance, American Finance Association, vol. 43(1), pages 155-74, March.
- Attari, Mukarram, 1999. "Discontinuous Interest Rate Processes: An Equilibrium Model for Bond Option Prices," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 34(03), pages 293-322, September.
- Yacine Ait-Sahalia, 1995.
"Nonparametric Pricing of Interest Rate Derivative Securities,"
NBER Working Papers
5345, National Bureau of Economic Research, Inc.
- Ait-Sahalia, Yacine, 1996. "Nonparametric Pricing of Interest Rate Derivative Securities," Econometrica, Econometric Society, vol. 64(3), pages 527-60, May.
When requesting a correction, please mention this item's handle: RePEc:ibm:finlab:flwp_37. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Naercio Menezes)
If references are entirely missing, you can add them using this form.